# SDR SWAA2022021471070

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT L/H STA. 865; LBL 10; FLOOR SUPPORT STRUCTURE L-ANGLE HAVE CORROSION. / REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT AFT CARGO COMPARTMENT AT L/H STA 847 TO STA 867 LBL 10 I/A/W BOEING DWG 149A8102 REV.B; 737-700 SRM 51-40-02-0G-0; AND 737 AMM 51-21-91-620-802. CORROSION WAS REMOVED ORIGINAL THICKNESS .090 REMOVED .025 REMAINING .065 OUT OF LIMITS I/A/W 737-700 SRM 53-00-53-1A-2 FIG 103
